Rosuvastatin and itchiness: I have been... - Cholesterol Support

Cholesterol Support

8,808 members2,518 posts

Rosuvastatin and itchiness

foxglove1
foxglove1

I have been changed over to 10mg of Rosuvastatin.

Ive now developed terrible itchiness on my back with a rash.

Trying to eliminate the cause and wondering if the Rosuvastatin which I havent been on for very long couple of months. has anyone experienced this side effect taking Rosuvastatin?

t

2 Replies

Hi foxglove,

Honestly, I would first call your pharmacist and ask about a rash as a reaction to this drug. I would also look it up on Drugs.com; side effects and drug interaction.

See what you come up with and then let your doctor know.

Although this is a widely prescribed statin, it may not be right for you.

I was given Rosuvastatin for slightly elevated cholesterol and suffered from vile back pain. I followed protocol as above and both advised not recommended for kidney patients, which I am.

I was then given Atrouvastatin by the prescribing former endocrinologist who didn't believe me.

My PCP found an allergy, so check it out.

Please reach out and let me know the end result. I care and know that this is not fun.

Bet

Hi,

We humans react differently to different medication. You need to ask your doctor a lot of questions.

Allergy reactions are combination of food, drinks and different medication.

Allergy medication can also give you allergy reaction!!, this happened to me.!!!!!!

My allergy started with anti malaria medication 45 years ago!! I did not know at that time, I took this medication because I went to Africa to work.!

On retiring to UK, the allergy problem started and even today I take antihistamine every night to control my allergy and live near normal life.

There is aspirin allergy, antibiotic allergy and also food allergy.

You need to keep a food diary to identify which food is giving you reaction to your medication.?

Uncooked over ground veg, fruits can also give you allergy. There is salicylate in veg and fruits, this can give allergy reaction.

Now cholesterol medication.

Rosuvastatin

" A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), dizziness, trouble breathing. This is not a complete list of possible side effects."

healthline.com/health/rosuv...

Take care.

You may also like...